IEEE - Institute of Electrical and Electronics Engineers, Inc. - Adaptive Fuzzy Control of Stochastic Nonlinear Systems With Fuzzy Dead Zones and Unmodeled Dynamics

Author(s): Hang Su ; Weihai Zhang
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Volume: PP
Page(s): 1 - 13
ISSN (Electronic): 2168-2275
ISSN (Paper): 2168-2267
DOI: 10.1109/TCYB.2018.2869922
Regular:

This paper focuses on an input-to-state practical stability problem for a class of stochastic nonlinear systems with unmodeled dynamics and fuzzy dead zones. A feasible adaptive fuzzy control... View More

Advertisement